prof. dr. F. (Frans) Oort
F.Oort@uu.nl
Gegenereerd op 2018-06-23 04:20:06


Gegenereerd op 2018-06-23 04:20:06
Alle publicaties
  2017 - Wetenschappelijke publicaties
Chai, Ching-Li & Oort, Frans (2017). Life and work of Alexander Grothendieck. Notices of the International Congress of Chinese Mathematicians, 5 (1), (pp. 22-50) (29 p.).
  2016 - Wetenschappelijke publicaties
Oort, F. & Schappacher, Norbert (2016). Early history of the Riemann Hypothesis in positive characteristic. In Lizhen Ji, Frans Oort & Shing-Tung Yau (Eds.), The Legacy of Bernhard Riemann After One Hundred and Fifty Years (pp. 595-632). Beijing-Boston: Higher Education Press and International Press.
Oort, F. (2016). Gauss: The Last Entry. Notices of the International Congress of Chinese Mathematicians, 4 (1), (pp. 29-39).
Oort, F. (2016). The Riemann-Hurwitz formula. The Legacy of Bernhard Riemann After One Hundred and Fifty Years (pp. 567-594). Higher Education Press and International Press.
  2015 - Wetenschappelijke publicaties
Chai, Ching-Li & Oort, Frans (2015). An algebraic construction of an abelian variety with a given Weil number. Algebraic Geometry, 2, (pp. 654-663) (10 p.).
Kruk, Remke & Oort, F. (2015). Hajj murals in Dakhla Oasis (Egypt). In Luitgaard Mols & Marjo Buitelaar (Eds.), Hajj, global interactions through pilgrimage (pp. 163-184) (20 p.).
  2014 - Wetenschappelijke publicaties
Oort, Frans (2014). Did earlier thoughts inspire Grothendieck?. In Leila Schneps (Eds.), Alexandre Grothendieck: a mathematical portrait (pp. 231-268). International Press of Boston.
Oort, F. (2014). The Weil conjectures. Nieuw archief voor wiskunde. Serie 5, 15 (3), (pp. 211-219) (9 p.).
  2013 - Wetenschappelijke publicaties
Chai, C.-L., Conrad, B. & Oort, F. (2013). Complex Multiplication and Lifting Problems. (387 p.). Raleigh, NC: American Mathematical Society.
Oort, F. (2013). Moduli of abelian varieties in mixed and in positive characteristic. In G. Farkas & I. Morrison (Eds.), Handbook of moduli III (pp. 75-134) (583 p.). Boston: International Press.
Oort, F. (2013). Prime numbers. Notices of the International Congress of Chinese Mathematicians, 1 (2), (pp. 60-78) (19 p.).
Moonen, B.J.J. & Oort, F. (2013). The Torelli locus and special subvarieties. In G. Farkas & I. Morrison (Eds.), Handbook of moduli II (pp. 549-594) (594 p.). Boston: International Press.
  2012 - Wetenschappelijke publicaties
Chai, C.-L. & Oort, F. (2012). Abelian varieties isogenous to a Jacobian. Annals of Mathematics, 176 (1), (pp. 589-635) (47 p.).
Oort, F. (2012). Dynamica en periodieke rijen. Nieuw archief voor wiskunde. Serie 5, 13 (2), (pp. 110-111) (2 p.).
Beukers, F., Luca, Florian & Oort, F. (2012). Power Values of Divisor Sums. American Mathematical Monthly, 119 (5), (pp. 373-380) (8 p.).
  2011 - Wetenschappelijke publicaties
Oort, F. (2011). Abelprijs 2010 voor John Tate. Nieuw archief voor wiskunde. Serie 5, 12 (1), (pp. 44-48) (5 p.).
Chai, C.-L. & Oort, F. (2011). Monodromy and irreducibility of leaves. Annals of Mathematics, 173 (3), (pp. 1359-1396) (38 p.).
  2010 - Wetenschappelijke publicaties
Oort, F. (2010). Foliations in Moduli Spaces of Abelian Varieties and Dimension of Leaves. In Yuri Tschinkel & Yuri Zarhin (Eds.), Algebra, arithmetic, and geometry : in honor of Yu. I. Manin (pp. 465-501) (37 p.). Boston [etc.]: Birkhäuser.
Chai, C.-L. & Oort, F. (2010). Moduli of abelian varieties and p-divisible groups. In Henri Darmon, David Alexandre Ellwood, Brendan Hassett & Yuri Tschinkel (Eds.), Arithmetic geometry (pp. 439-536) (98 p.). Providence: American Mathematical Society, Clay Summer School on Arithmetic Geometry 2006.
  2009 - Wetenschappelijke publicaties
Oort, Frans (2009). Foliations in moduli spaces of abelian varieties and dimension of leaves. Algebra, Arithmetic and Geometry: In Honor of Yu. I. Manin (Manin Festschrift; Eds:Y. Tschinkel and Yu. Zarhin), Vol. II, Progress in Mathematics Vol. 270, Birkh\"auser, (2009) (pp. 465 -- 501) (37 p.). Birkh\"auser.
Oort, Frans & Chai, C.-L. (2009). Moduli of abelian varieties and p-divisible groups. In H. Darmon, D Ellwood, B Hassett & Y. Tschinkel (Eds.), Arithmetic geometry, Clay Mathematics Institute Summer School, Goettingen 2006
  2008 - Wetenschappelijke publicaties
Oort, F. (2008). Abelian varieties over finite fields. In D. Kaledin & Yu. Tschinkel (Eds.), Higher-dimensional geometry over finite fields (pp. 123-188) (66 p.). Göttingen: IOS Press, Summer School on Varieties over finite fields, Göttingen.
  2007 - Wetenschappelijke publicaties
Oort, F. (2007). Congruent numbers in the tenth and in the twentieth century. In A. Vrolijk & J.P. Hogendijk (Eds.), O ye Gentlemen: Arabic Studies on Science and Literary Culture, in Honour of Remke Kruk Leiden: Brill.
  2006 - Wetenschappelijke publicaties
Chai, C.L. & Oort, F. (17-07-2006). Moduli of abelian varieties and p-divisible groups: density of Hecke orbits, and a conjecture of Grothendieck. In H. Darmon, D. Ellwood, B. Hassett & T. Tschinkel (Eds.), Arithmetic Geometry, Proceedings of Clay Mathematics Institute 2006 Summer School on Arithmetic Geometry (pp. 441-536) (96 p.). Clay Mathematics Proceedings, Clay Mathematics Institute 2006 Summer School on Arithmetic Geometry, Gottingen.
  2006 - Vakpublicaties
Chai, C.-L. & Oort, F. (2006). Hypersymmetric abelian varieties (Special Issue: In honor of John H. Coates). Pure and Applied Mathematics Quarterly, 2 (1), (pp. 1-27) (27 p.).
  2005 - Wetenschappelijke publicaties
Oort, F. (2005). Abelian varieties isogenous to a Jacobian. In G. Cornelissen & F. Oort (Eds.), Problems from the workshop on "Automorphisms of Curves" (pp. 165-172) (8 p.). Leiden.
Oort, F. (2005). Minimal maximal number of automorphisms of curves. In G. Cornelissen & F. Oort (Eds.), Problems from the workshop on "Automorphisms of Curves" (pp. 173-173) (1 p.). Leiden.
Oort, F. (2005). Minimal p-divisible groups. Annals of Mathematics, 161, (pp. 1021-1036) (16 p.).
Cornelissen, G.L.M. & Oort, F. (2005). Problems from the workshop on "Automorphism of Curves". Rendiconti del Seminario Matematico, Padova, 113, (pp. 127-177) (51 p.).
Oort, F. (2005). Simple p-kernels of p-divisible groups. Advances in Mathematics, 198, (pp. 275-310) (36 p.).
  2005 - Vakpublicaties
Oort, F. (2005). Newton polygons and p-divisible groups: a conjecture by Grothendieck. Automorphic forms. I. Asterisque, 298, (pp. 255-269) (15 p.).
  2004 - Wetenschappelijke publicaties
Oort, F. (2004). Foliations in moduli spaces of abelian varieties. Journal of the American Mathematical Society, 17, (pp. 267-296) (30 p.).
  2002 - Wetenschappelijke publicaties
Oort, F. (2002). Families of p-divisible groups with constant Newton polygon. Documenta Mathematica, 7, (pp. 183-201) (19 p.).
Oort, F. (2002). What is an alteration?. Notices of the American Mathematical Society, 49, (pp. 1382-1383) (2 p.).
  2001 - Wetenschappelijke publicaties
Chai, C.-L. & Oort, F. (2001). A note on the existence of absolutely simple Jacobians. Journal of Pure and Applied Algebra, 155, (pp. 115-120) (6 p.).
Oort, F. (2001). A stratification of a moduli space of polarized abelian varieties. In C. Faber, G. van der Geer & F. Oort (Eds.), Moduli of abelian varieties (pp. 345-416) (72 p.). Birkhäuser Verlag.
Oort, F. (2001). Newton polygon strata in the moduli space of abelian varieties. In C. Faber, G. van der Geer & F. Oort (Eds.), Moduli space of abelian varieties (pp. 417-440) (24 p.). Birkhäuser Verlag.
Edixhoven, S.J., Moonen, B.J.J. & Oort, F. (2001). Open problems in algebraic geometry. Bulletin des Sciences Mathematiques, 125, (pp. 1-22) (22 p.).
Abramovich, D. & Oort, F. (2001). Stable maps and Hurwitz schemes in mixed characteristic. In E. Previato (Eds.), Advances in algebraic geometry motivated by physics (pp. 89-100) (12 p.). American Mathematical Society, AMS special session on enumerative geometry in physics, April 2000, Univ. Mass., Lowell, Massachusetts.
  2001 - Vakpublicaties
Oort, F. (2001). Mijn jeugdliefde. Vakidioot, 4 (2000-2001), (pp. 26-33) (8 p.).
Oort, F. (2001). Vermetele schoonheid. A-Eskwadraatlustrumalmanak 2000/2001 (pp. 105-111) (7 p.). Utrecht.
  2000 - Wetenschappelijke publicaties
van Geemen, B. & Oort, F. (2000). A compactification of a fine moduli space of curves. In H. Hauser, J. Lipman, F. Oort & A. Quiros (Eds.), Resolution of Singularities. A research textbook in tribute to Oscar Zariski (pp. 285-298) (14 p.). Basel, Boton, Berlin: Birkhaüser.
Abramovich, D. & Oort, F. (2000). Alterations and resolution of singularities. In H. Hauser, J. Lipman, F. Oort & A. Quiros (Eds.), Resolution of Singularities. A research textbook in tribute to Oscar Zariski (pp. 39-108) (70 p.). Basel, Boton, Berlin: Birkhaüser.
Oort, F. (2000). Newton polygons and formal groups: conjectures by Manin and Grothendieck. Annals of Mathematics, 152, (pp. 183-206) (24 p.).
de Jong, A.J. & Oort, F. (2000). Purity of the stratification by Newton Polygons. Journal of the American Mathematical Society, 13, (pp. 209-241) (32 p.).
Goren, E.Z. & Oort, F. (2000). Stratifications of Hilbert modular varieties. Journal of Algebraic Geometry, 9, (pp. 111-154) (44 p.).
  2000 - Vakpublicaties
Oort, F. (2000). FLT: een fascinerende zoektocht, door de eeuwen heen. Vakidioot, 2, (pp. 3-7) (5 p.).
  1999 - Wetenschappelijke publicaties
Oort, F. (1999). A stratification of a moduli space of polarized abelian varieties in positive characteristic. Moduli of curves and abelian varieties (pp. 47-64) (28 p.). Braunschweig: Vieweg.
Oort, F. (1999). Alterating singularities. Mitteilungen Deutschen Mathematiker Vereinigung, 4, (pp. 13-15) (2 p.).
van der Geer, G. & Oort, F. (1999). Moduli of abelian varieties: a short introduction and survey. In C. Faber & E. Looijenga (Eds.), Moduli of abelian varieties: a short introduction and survey (pp. 1-21) (20 p.). Vieweg: Asp. Math. E 33, The Dutch intercity seminar on moduli.
Oort, F. (1999). Units in number fields and in function fields. Expositiones Mathematicae, 17, (pp. 97-116) (19 p.).
  1998 - Wetenschappelijke publicaties
Oort, F. (1998). Alterations can remove singularities. Bulletin of the American Mathematical Society, 35 (1998), (pp. 319-331) (13 p.).
Li, K.Z. & Oort, F. (1998). Moduli of supersingular abelian varieties. (116 p.). Berlijn: Springer.
  1997 - Wetenschappelijke publicaties
Oort, F. (1997). Canonical liftings and dense sets of CM-points. Arithmetic geometry (Cortona, 1994) (pp. 228-234) (7 p.). Cambridge: Cambridge University Press, Sympos. Math., XXXVII.
Oort, F. (1997) Visiting lecturer Centre Henri Lebesque, centre de Mathématiques Semestre p-adique
Oort, F. & de Jong, J. (1997). Hyperelliptic curves in abelian varieties. Journal of Mathematical Sciences, 82, (pp. 3211-3219) (9 p.).
de Jong, A.J. & Oort, F. (1997). On extending families of curves. Journal of Algebraic Geometry, 6, (pp. 545-562) (18 p.).
Oort, F. (1997). The algebraic fundamental group. In L. Schneps & P. Lochack (Eds.), Geometric Galois action (pp. 67-83) (17 p.). Cambridge: Cambridge University Press.
  1996 - Wetenschappelijke publicaties
Lenstra, H.W., Oort, F. & Zarhin, Yu.G. (1996). Abelian subvarieties. Journal of Algebra, 180, (pp. 513-516) (4 p.).
Oort, F. (28-01-1996) Participant Bezoek aan Vietnam (28-01-1996) Bezoek aan Vietnam
Oort, F. & Zarhin, Yu.G. (1996). Complex tori. Indigationes Mathematicae, 7, (pp. 473-487) (15 p.).
^ naar boven
Gegenereerd op 2018-06-23 04:20:06
Nevenfuncties

Met emeritaat, n.v.t.

Gegenereerd op 2018-06-23 04:20:06
Volledige naam
prof. dr. F. Oort Contactgegevens
Hans Freudenthalgebouw

Budapestlaan 6
Kamer 501
3584 CD  UTRECHT

Telefoonnummer direct 030 253 1514
E-mail
F.Oort@uu.nl
Gegenereerd op 2018-06-23 04:20:06
Laatst bijgewerkt op 18-11-2015